# SDR ASAA2023082844826

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,328 hours, 11,078 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20140
- Condition: Failed
- Location: Lh Ecs Bay
- Part time: 31,650 hours, 10,186 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT AFTER START RESET WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, CONT CAB ZONE LIGHT COMES ON WHEN RECALL IS PRESSED. NO.2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLT DECK TCV". REMOVED AND REPLACED SAME PER AMM 21-61-21, GROUND FUNCTIONAL CHECK NORMAL REF AMM 21-61-00. AIRCRAFT RELEASED FROM MEL 21-21G, CN 2804459. SEAMC NOTIFIED "DAVE". REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
